98%(264)258 out of 264 people found this document helpful
This preview shows page 2 - 4 out of 19 pages.
Question 91 out of 1 pointsA 12-year-old boy is being discharged from the hospital after major surgery. The boy will be taking two medications at home for an extended period. The nurse who is discharging the patient should provide medication teaching specifically toQuestion 101 out of 1 pointsA patient has been admitted to the critical care unit with a diagnosis of peritonitisthat has necessitated treatment with gentamicin. As a result, the care team should be cautious when concurrently administering other medications that may causeQuestion 111 out of 1 pointsA 39-year-old woman is receiving doxorubicin for the treatment of cancer. After each treatment, the patient has acute nausea and vomiting accompanied by a slightly increased heart rate. The nurse will advise her to
Question 121 out of 1 pointsA nurse is caring for a patient with cancer who has been prescribed dronabinol (Marinol) to help reduce nausea and vomiting from chemotherapy. The nurse will inform the patient that he or she is taking an oral form ofQuestion 131 out of 1 pointsA 46-year-old man is receiving a quinupristin/dalfopristin IV infusion for a life-threatening infection. Which of the following would be most important for the nurse to monitor?Question 141 out of 1 pointsA woman is receiving prolonged drug therapy during her complicated pregnancy, and it may pose a risk to both the mother and the fetus. The primary care physician has made dosage adjustments to minimize adverse effects and prevent toxicity. The nurse should make sureQuestion 151 out of 1 pointsAlprostadil (Caverject), a drug used to treat erectile dysfunction, has been prescribed to a 42-year-old patient. When providing education to the patient andhis wife, the nurse should inform the wife about which of the following adverse effects?Question 161 out of 1 pointsA 36-year-old patient comes to the clinic and tells the nurse that she suspects that she is pregnant. During the initial assessment, the nurse learns that the patient is currently taking medications for diabetes, hypertension, and a seizure disorder. The nurse would be most concerned about which of the following medications?